# SDR AWXA0001547

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 47,004 hours, 17,687 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

D: PHX - AIR TURNBACK - 3/26/01 - IN FLIGHT EICAS SPOILERS DISPLAYED WITH SPOILERS DOWN; AILERON DISPLACEMENT OBSERVED AS FLAPS RETRACTED AND THEN EXTENDED FOR LANDING; FLAPS 20 USED FOR LANDING.  ON DEBRIEF OF FLIGHT CREW, REPORTED LEFT WING HEAVY.  MAINTENANCE VISUALLY INSPECTED FLAPS AND SPOILERS - NO DEFECTS NOTED.  TROUBLESHOT IAW FIM 27-09-00 FIG 105; SCM 3R FAULTS PCA FAULT; RESET THE FAULTBALL AND OPERATED THE SPOILERS AND FAULT DID NOT RETURN.  AS A PRECAUTION MEL 27-61-1 CONDITION 1 WAS APPLIED AND SPOILERS 4 AND 9 DEACTIVATED IN THE DOWN POSITION.
